Childhood Diseases

Question
Posted by: Pamela | 2012/02/28

Q.

HCG and Utrogestan

I am 5 weeks pregnant and use 100mg of Utrogestan per day. Can the Utrogestan cause my quantitative HCG levels to be higher or lower than they really are?

Expert's Reply

A.

Paediatrician

This is an important question. Please write to Gynaedoc on Health24 with this question. She will be very pleased to assist you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.